Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/70165
Type: Artigo de periódico
Title: Preservation by fibring of the finite model property
Author: Coniglio, ME
Sernadas, A
Sernadas, C
Abstract: Capitalizing on the graph-theoretic account of fibring proposed in Sernadas et al.(2009, J. Log. Comput., 19, 1321-1357), we show that fibring preserves the finite model property under mild conditions. Illustrations are provided for modal, deontic, paraconsistent and linear logics.
Subject: Combined logics
fibring
finite model property
preservation
Country: Inglaterra
Editor: Oxford Univ Press
Rights: fechado
Identifier DOI: 10.1093/logcom/exq022
Date Issue: 2011
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
WOS000289165700011.pdf288.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.